# SDR 9JLA2023041338728

- Difficulty date: April 3, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N25PP
- Make and model: Cessna 560XL
- Aircraft serial: 5605671
- Aircraft time: 5,215 hours, 4,013 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM FOUND DURING POST-FLIGHT CHECKS HYDRAULIC FLUID DRIPPING FROM THE LEFT MAIN LANDING GEAR WHEEL WELL. THE MAINTENANCE TEAM FOUND HYDRAULIC FLUID DRIPPING FROM THE LEFT EMERGENCY GEAR SHUTTLE VALVE. THE SHUTTLE VALVE WAS REMOVED, AND ALL THE SEALS WERE REPLACED WITH NEW SEALS. THE VALVE WAS REINSTALLED, AND OPS CHECKS WERE PERFORMED. THE AIRCRAFT WAS RETURNED TO SERVICE.
